MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 4 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 4 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-406
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Edema (1820); Pain (1994); No Code Available (3191)
Date of Event 12/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received attune tka to treat severe end-stage osteoarthritis with varus of the right knee.The patella was resurfaced and depuy cement x 2 was utilized.The procedure was completed without complications.Records indicate the patient was revised due to pain, swelling, instability and progressive deformity.Preoperative radiographic imaging identified complete lucency around the tibial tray and with tibial varus alignment and varus collapse.Upon entering the knee, the surgeon identified and debrided capsular scar tissue and synovitis.A complete capsulotomy was performed.The tibial tray was grossly loose and was completely debonded t the cement to implant interface.Upon removal tibial tray, the surgeon discovered a tibial defect at the area of collapse.The femoral component and patella were well-fixed and retained.There was no reported product problem with the explanted tibial insert.The patient received depuy tibial revision products utilizing competitor cement.The procedure was completed without complications.Doi: (b)(6) 2014.Dor: (b)(6) 2019; right knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FB INSRT SZ 4 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9902650
Report Number1818910-2020-09703
Device Sequence Number10951293
Product Code JWH
UDI-Device Identifier10603295049791
UDI-Public10603295049791
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model Number1516-40-406
Device Catalogue Number151640406
Device Lot Number436603
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 3 CEM; ATTUNE FB TIB BASE SZ 3 CEM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FB INSRT SZ 4 6MM; ATTUNE PS FEM RT SZ 4 CEM; ATTUNE PS FEM RT SZ 4 CEM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR